# SDR SWAA010961

- Difficulty date: March 29, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 3,607 hours, 2,161 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 183A8410
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK (SWA SI 11038-55), FOUND RT ELEVATOR TAB OUTBD HINGE FITTING HAS EXCESSIVE PLAY.  REMOVED AND REPLACED ELEVATOR TAB BUSHINGS PER MM.
